# SDR SWAA2021070782690

- Difficulty date: June 11, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 32,578 hours, 19,816 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER R/H COMPOSITE BULKHEAD AT BS663 RBL50 WL163. ; / [01] IDENTIFIED BS663 VAPOR BARRIER IAW SRM 57-10-10-0I-2 FIGURE 2 ITEM 4 AND TABLE 2 ITEM 4. DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 57-10-10-1A-2 PARA 4.D.(1) AND WILL BE REPAIRED IAW SRM 51-70-04-2R-10 PER SRM 57-10-10-2R-2 PARA 1.C. VALIDATED SRM 57-10-10-2R-2 AND SRM 51-70-04-2R-10. REMOVED AN APPROXIMATE 10' LENGTH OF CRACK DAMAGE LOCATED AT RBL50; WL163 AND PREPARED DAMAGE AREA FOR REPAIR IAW SRM 51-70-04-2R-10 PARA 4.A-C.;
